| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 77-80


Z. A. Elshegmani, R. R. Ahmad, R. H. Zakaria
      New pricing formula for arithmetic Asian options using PDE approach
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3801-3809.

S. A. N. Eisa
      Using the generated function as a numerical integration method with high accurate results
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3811-3826.

V. K. Sharma, G. Sharma, N. K. Varshney
      Effect of dusty viscous fluid on MHD free convection flow with heat and mass transfer past a vertical porous plate
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3827-3836.

R. Shrivastava, A. Verma, M. Sharma
      Goal programming approach for course affiliation problem
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3837-3846.

D. Y. Shin, A. Ghaffaripour, H. Hoseini, A. Erami, H. Azadi Kenary
      Direct method and stability of additive functional equation in NAN-spaces
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3847-3852.

S. Sathasivam
      Boltzmann machine and new activation function comparison
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3853-3860.

S. Sohraiee, F. Hosseinzadeh Lotfi
      Selective convexity in extended GDEA model
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3861-3873.

T. Lardjane, R. Messaci
      On a new numerical computation of the steady state solution for two infinite server parallel queues
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3875-3891.

H. Mohebi
      A characterization of best simultaneous approximation in quotient spaces
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3893-3902.

R. K. Deka, A. Paul
      Transient free convective flow past an infinite vertical cylinder with heat and mass transfer
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3903-3916.

R. Nadimi, H. Shakouri G.
      Factor analysis (FA) as ranking and an efficient data reducing approach for decision making units: SAFA rolling & pipe mills company case study
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3917-3927.

H. Panahi, S. Asadi
      Analysis of the type-II hybrid censored Burr type XII distribution under linex loss function
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3929-3942.

A. Srinivasan
      Speech recognition using hidden Markov model
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3943-3948.

A. M. Shahrezaee, M. Hoseini nia
      Solution of some parabolic inverse problems by Adomian decomposition method
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3949-3958.

K. H.-F. Jwamer, Kh. H. Qadr
      Estimation of the Green function to the spectral problem in the regular case
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3959-3970.

M. K. Jasim, A. M. Weli
      An extensive study of mathematical wastewater flow model over slime layers
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3971-3979.

R. Jaafar, M. Mamat, M. F. Embong, M. R. Mohd Ali
      A comparative study of modified BFGS and scale modified BFGS
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3981-3989.

M. Kamalrulzaman Md Akhir, M. Othman, J. Sulaiman, Z. A. Majid, M. Suleiman
      Numerical solution of Helmholtz equation using a new four point EGMSOR iterative method
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 3991-4004.

M. K. Jasim, R. A. Swady
      A new generating solution of a relativistic radiating fluid spheres model
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 4005-4014.

Yang Tan, Yongke Yuan
      Optimal pricing decision and assessing factors in closed-loop supply chain
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 4015-4031.

M. Gholami, M. Rashidi, M. Gholami Porshokouhi
      Exact solution of parabolic equations by an analytical technique
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 4033-4037.

M. Gholami Porshokouhi, B. Rahimi, M. Gholami, M. Rashidi
      Approximate the solutions for systems of Volterra integral equations of the first kind by variational iteration method
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 4039-4043.

N. M. Bykov, A. Raimy, K. Konate
      The development of effective decision making strategy in intelligent computer systems
      Appl. Math. Sci., Vol. 5, 2011, no. 77-80, 4045-4055.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |